# SDR 08FDEA02828

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378198422200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL PANEL UNDER FLOOR PANEL 231 WG FROM FRAME 26 TO FRAME 28 IS CORRODED.  REMOVED THRUST BRACKETS IAW A300-600 SRM 51-40-21; PARA 6.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 51-70-10.  RECEIVED 2 NEW THRUST BRACKETS P/N A5378198422200, PO 624015.1 AND A5378198423400, PO 623903.1.   PART MARKED THRUST BRACKETS IAW FEDEX GMM 7-0-1001.  LOCATED AND DRILLED HOLES IAW A300-600 SRM 51-40-  44.  ALODINED; PRIMED AND PAINTED THE THRUST BRACKETS IAW A300-600 AMM 51-23-10-0.  INSTALLED THRUST BRACKETS IAW A300-600 SRM 51-40-21; PARA 6.  APPLIED CIC TO THRUST BRACKETS IAW A300-600 AMM 51-22-00-0.
